# SDR SWIA202053496

- Difficulty date: September 16, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 34,700 hours, 34,802 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ANGLE COMMON TO THE LT INBOARD BATTERY RIB AT WS 48.30 IS CRACKED.  C-CHECK RO 10/18/2020.  REMOVED AND REPLACED ANGLE, IAW CRJ 200 SRMS.  REFER TO CONTINUE CARD FOR WORK PERFORMED.
